Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the cause of headache, breast tenderness post intake of unwanted 72 ?

hello Doctors,my self vineet .me and my girlfriend were in a physical relationship since a long time around 3 years we used to sex everyday or four to five times in a week .some time we did that with condom or sometimes without condom when without condom i used to discharge outside during that period we were not worry about pregnancy by luck everything was fine ...yesterday on 3rd april we got intimate after 7 months. i could not make control myself to discharge out side today she took unwanted 72 around 30 hrs after intercourse.since the time she took pill she has been feeling side effects like headache some kind of soiling on her body, breast tenderness. now i m worry what those side effects are normal ? what side effect is going to be next in 24 hrs ? what should us do ? is there any chance to get pregnant ? her periods start during 15 - 20 . what the thing for what we should care ?
Asked On : Sat, 7 Apr 2012
Answers:  4 Views:  595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Vineet;
Thanks for your query.
As your girlfriend has taken unwanted 72 with in the stipulated 72 hours it will be less likely that she can get pregnant.Regarding the symptoms she has like headache,breast tenderness,and soiling these are the symptoms of unwanted 72.
Normally she may get withdrawal bleeding (like period) with in 3-7 days after she has taken the pill and the symptoms will subside.
Hope this answer is helpful.
Take care.
Answered: Sat, 7 Apr 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
the side effects like nausea ,headache etc are often present.
you will have to wait for the withdrawal bleeding to occur in few days time .if withdrawal bleeding does not occur you will have to contact gynecologist for a check up and treatment accordingly in case of no period .
it is advisable to use regular contraceptive measures to prevent pregnancy
hope every thing goes well with you.
Answered: Sat, 7 Apr 2012
I find this answer helpful

 1 user finds this helpful

Pediatrician Dr. Santosh Kondekar's  Response
Dear Mr vinnet

there are some chances of failure of contraception of this type. But not always.
Mild sideeffects like this are common. But if it makes her feel giddy, difficult to sit or walk or bleed more, it can be a an emergency.

Pregnancy can best be confirmed within one week fo missing period by an ultrasound examination.

such pregnancies if need to be avoided at that stage, they can be aborted by specialist using a syringe procedure called menstrual regulation.

Answered: Sat, 7 Apr 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pavan Kumar Gupta's  Response
These are the side effects of UNWANTED 72 and not the pregnancy and they generally go away in 24 hrs.
The chances of pregnancy are as good as nil.
Relax and don't worry.
Answered: Sat, 7 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor